Results 1 to 5 of 5
  1. #1
    RX MEMBER NTT91's Avatar
    Join Date
    Mar 2009
    Posts
    190
    Rep Power
    11775

    Default lexapro (SSRI) fat gain

    I've read lexapro can cause weight gain. Is this behavioral or can it actually cause metabolic changes? I was recently prescribed for anxiety and am afraid of it screwing with my diet.

  2. #2
    RX MEMBER scottt's Avatar
    Join Date
    Jan 2011
    Location
    Houma, La
    Posts
    182
    Rep Power
    91922

    Default

    Made me fat and happy made me crave beer also.

  3. #3
    RX MEMBER NTT91's Avatar
    Join Date
    Mar 2009
    Posts
    190
    Rep Power
    11775

    Default

    It made you fat…ok is that because it made you hungry or did the pill itself literally make you fat, diet and training unchanged? I find it very hard to believe.

  4. #4
    RX MEMBER scottt's Avatar
    Join Date
    Jan 2011
    Location
    Houma, La
    Posts
    182
    Rep Power
    91922

    Default

    I would say both. It makes you not care as much so it will be harder to stay on your diet. High test levels may help you from fattening up and sexual side effects.

  5. #5
    Hormone Replacement Therapy M.D. Dr. Joel Nathan's Avatar
    Join Date
    Feb 2009
    Location
    New York, NY
    Posts
    601
    Rep Power
    9405

    Default

    Lexapro can cause weight gain. It will increase adipose tissue. The only antidepressant that I know that does not cause weight gain is Welbutrin.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •